Acta Mathematica, 1963, Volume 111

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (9 articles)

Issue 1

[1] Cuts

E. Michael University of Washington, Seattle, Wash., U.S.A.

TBD mathscidoc:1701.331259

Acta Mathematica, 111, (1), 01-36, 1963.6
[ Download ] [ 2017-01-08 20:32:03 uploaded by actaadmin ] [ 612 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Riemann surfaces and the theta function

Joseph Lewittes Yeshiva University, New York, N.Y., U.S.A.

TBD mathscidoc:1701.331260

Acta Mathematica, 111, (1), 37-61, 1963.7
[ Download ] [ 2017-01-08 20:32:03 uploaded by actaadmin ] [ 1019 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Remark on a problem of Lusin

Casper Goffman Purdue University, Lafayette, Ind., U.S.A.

TBD mathscidoc:1701.331261

Acta Mathematica, 111, (1), 63-72, 1963.5
[ Download ] [ 2017-01-08 20:32:03 uploaded by actaadmin ] [ 399 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Lipschitz approximations to summable functions

J. H. Michael University of Adelaide, Australia

TBD mathscidoc:1701.331262

Acta Mathematica, 111, (1), 73-95, 1962.11
[ Download ] [ 2017-01-08 20:32:03 uploaded by actaadmin ] [ 381 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On Mahler's classification of transcendental numbers

A. Baker Trinity College, Cambridge

TBD mathscidoc:1701.331263

Acta Mathematica, 111, (1), 97-120, 1963.9
[ Download ] [ 2017-01-08 20:32:03 uploaded by actaadmin ] [ 1011 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Fredholm eigenvalues and quasiconformal mapping

George Springer University of Kansas, Kansas, USA

TBD mathscidoc:1701.331264

Acta Mathematica, 111, (1), 121-142, 1963.7
[ Download ] [ 2017-01-08 20:32:03 uploaded by actaadmin ] [ 554 downloads ] [ 0 comments ] [ Cited by 29 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Sur certains groupes d'opérateurs unitaires

André Weil Institute for Advanced Study, Princeton, N.J., U.S.A.

TBD mathscidoc:1701.331265

Acta Mathematica, 111, (1), 143-211, 1963.9
[ Download ] [ 2017-01-08 20:32:03 uploaded by actaadmin ] [ 317 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Isotropic infinitely divisible measures on symmetric spaces

Ramesh Gangolli University of Washington, Seattle, U.S.A.

TBD mathscidoc:1701.331266

Acta Mathematica, 111, (1), 213-246, 1963.8
[ Download ] [ 2017-01-08 20:32:03 uploaded by actaadmin ] [ 666 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Local behavior of solutions of quasi-linear equations

James Serrin University of Minnesota, U.S.A.

TBD mathscidoc:1701.331267

Acta Mathematica, 111, (1), 247-302, 1963.10
[ Download ] [ 2017-01-08 20:32:03 uploaded by actaadmin ] [ 1056 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved